pediatrician-icon
Vomiting and pachies
Dear sir/madam; My daughter age 1.6 years is suffering from pachies and vomiting .she was suffering from cough and fever few days before and the daughter has give her medicine syp - augmintin, multivitamin syp, and paracitamol syp. after giving these medicine she had vomiting and pachies and now doctor has given ofloxaxin and ornidazole and omeprazole . but she had no any relief . the pachies she had white in colour and liquid way . and falling very ill and tired . please tell me what we do .
223 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ravi Gupta
Pediatrician 17 yrs exp Noida

Free 3 day follow up

Chat Now

₹250 for 24 hrs

I think u mean patches or rashes. It sounds like some sort of viral illnesses and rashes. Just relax and get your baby checked again by pediatrician to see what kind of rashes these are.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.